# SDR FDEA202509171724

- Difficulty date: September 17, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779511
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1661 X= -27.5" CROWN   WORN.  MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1661 X= -27.5 INCHES WORN   CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD11 SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1651 TO STATION 1711 X= -27.5 INCHES AS PER MD11   SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
